# SDR CA100119015

- Difficulty date: January 19, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 14,918 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: C2FS1253A
- Condition: Corroded
- Location: Cargo Door
- Part time: 15,349 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) C2FS1253A LT HINGE ASSY WAS CORRODED (DISSIMILAR METAL) AT THE C2FS1665ND BUSHING CAUSING THE FRONT OF THE HINGE CASTING TO CRACK. HINGE ASSY REPLACED WITH NEW UNIT.
